# SDR YENA2021060400356

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 21,250 hours, 6,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6973, JFK-LIR. DURING DESCENT PERCEPTIBLE SMOKE IN COCKOPIT F/A IN AFT GALLEY NOTICE BURNING SMELL F/A IN FWD GALLEY NOTICED SMELL PERFORMED SMOKE FUME AVIONICS SMOKE S-7 QRH PROCEDURE AFTER SELECTING PACK 1 OFF ODOR DISSAPATED LANDED WITH PACK 1 OFF ; INSPECTED AIRCRAFT PER TSM 24-00-00-810-823-A AND TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE AT FAULT. SEE BELOW ITEM FOR PACK MEL. ALL OTHER CHECKS ARE NORMAL. :MORE INFORMATION TO FOLLOW:
